MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components detached from the dcs.The tip-retrieval mechanism appeared intact.The device was received with the capsule fully opened.The device was returned with the end cap/screw gear snap fit connected.A kink was observed along the proximal end of the inner member shaft near the spindle hub.Delamination was observed over the nitinol reinforcing frame along the mid-section of the capsule.Both tabs were observed to have been detached from the male actuator component.Damage was observed on the male actuator component near the tab.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including patient anatomy or physician technique.The subject dcs was returned to medtronic for analysis.Delamination was observed on the capsule, which typically occurs when the capsule is subjected to a bending force potentially after tracking through patient anatomy.A kink was observed in the inner member shaft, however the description of the event does not indicate that this damage occurred during the reported issue.Inner member shaft kinks have historically been observed when the device was returned for analysis with the capsule partially open and no stylet in place to support the shaft, as was observed in this case.The device was received with both tabs of the male actuator component detached from the dcs.Damage was observed on the male actuator component.Actuator separation is typically associated with broken or damaged snap fit tabs which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that before the implant of this transcatheter bioprosthetic valve, the valve was loaded by an experienced medtronic personnel and confirmed with visual and tactile inspections.During the implant, the valve was recaptured due to implant depth and during the second deployment attempt, the delivery catheter system (dcs) handle broke apart.The physician noted the knob felt loose but no resistance or pressure was felt, and the patient¿s anatomy was not tortuous.The valve was recaptured using the end-cap retrieval mechanism and the system was withdrawn.Subsequently, a second valve was loaded onto a new dcs and implanted.No adverse patient effects were reported.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22506012
Report Number2025587-2025-05004
Device Sequence Number8625091
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)210512(10)0009737234
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2021
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009737234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient SexMale